# SDR SWIA200414170

- Difficulty date: December 4, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,787 hours, 42,518 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0452
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 9,363 hours, 14,116 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS ARE RETRACTED INTERMITTENT CONTROL FAULT.  REPLACED LEFT OUTBOARD FLAP ACTUATOR.  OPERATIONAL CHECK GOOD.
